Alert archive / Alabama / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 49, NWS Huntsville, AL
NWS Huntsville, AL issued this severe thunderstorm warning at Jun 5, 2014, 5:46 PM CDT for Franklin County, Tennessee; DeKalb County, Jackson County, Alabama. It was in force for 29 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 5, 2014, 5:46 PM CDT (22:46 UTC)
- Expired
- Jun 5, 2014, 6:15 PM CDT
- In force
- 29 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
Counties DeKalb County, AL, Jackson County, AL, Franklin County, TN
The radar
The Northeast Alabama radar (KHTX), 52 km from the middle of the area, began a volume at 22:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 5:46 PM CDT | TSTM WND DMG | Skirum, AL | TREES DOWN AND MAILBOXES BLOWN OVER DUE TO THUNDERSTORM WINDS. |
| Jun 5, 5:51 PM CDT | TSTM WND DMG | 3 Sw Rainsville, AL | TREES DOWN ALONG HEATON ROAD, NEAR SHILOH. NUMEROUS TREES DOWN AROUND SOUTHERN DEKALB COUNTY...INCLUDING IN GERALDINE. |
| Jun 5, 5:51 PM CDT | TSTM WND DMG | Crossville, AL | *** 2 INJ *** TWO-VEHICLE ACCIDENT DUE TO TREES DOWN ON HWY 168 NEAR CROSSVILLE. 2 INJURED. |
| Jun 5, 5:53 PM CDT | TSTM WND GST 62 | Sylvania, AL | MEASURED WIND GUST FROM WEATHER STATION. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 5, 2:27 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.8 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 884 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 847 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
921
WUUS54 KHUN 052246
SVRHUN
ALC049-071-TNC051-052315-
/O.NEW.KHUN.SV.W.0049.140605T2246Z-140605T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
546 PM CDT THU JUN 5 2014
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DEKALB COUNTY IN NORTHEAST ALABAMA...
JACKSON COUNTY IN NORTHEAST ALABAMA...
SOUTHEASTERN FRANKLIN COUNTY IN MIDDLE TENNESSEE...
* UNTIL 615 PM CDT
* AT 546 PM CDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 11 MILES SOUTH OF COWAN TO NEAR
CROSSVILLE...AND MOVING EAST AT 55 MPH.
* LOCATIONS IMPACTED INCLUDE...
SCOTTSBORO...FORT PAYNE...RAINSVILLE...BRIDGEPORT...LITTLE RIVER
CANYON NATIONAL PRESERVE...HENAGAR...STEVENSON...COLLINSVILLE...
CROSSVILLE AND SYLVANIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
THESE STORMS HAVE A HISTORY OF PRODUCING WIND DAMAGE. THIS IS A VERY
DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS.
&&
LAT...LON 3448 8558 3444 8558 3437 8563 3436 8566
3426 8577 3424 8584 3420 8585 3420 8605
3508 8609 3511 8586 3499 8586 3498 8561
3453 8551
TIME...MOT...LOC 2246Z 265DEG 54KT 3501 8606 3422 8603
$$
70/DDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 2:47 PM CDT, 2 hours 59 minutes earlier.
Area forecast discussion, Jun 5, 2:47 PM CDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HUNTSVILLE AL 247 PM CDT THU JUN 5 2014 .DISCUSSION... AFTER A STORMY START TO THE DAY TODAY, A LULL IN ACTIVITY IS ONGOING AT THE MOMENT ACROSS THE HUN CWFA. THE MCS THAT ROLLED ACROSS THE AREA THIS MORNING HAS SINCE DISSIPATED TO OUR SOUTH/EAST, BUT ANOTHER MCS IS APPROACHING FROM THE NW AS OF THIS WRITING. NW FLOW ALOFT IS THANKS TO A RIDGE OF HIGH PRESSURE OVER CENTRAL/SRN TX, WITH A DEPARTING UPPER LOW NE OF THE GREAT LAKES CREATING A PINWHEEL EFFECT ALOFT, DRIVING THESE FEATURES TOWARD THE TN VALLEY AS THEY DEVELOP UPSTREAM OVER THE CENTRAL PLAINS. THE SFC MAP THIS AFTERNOON SHOWS HIGH PRESSURE ANCHORED OVER NRN FL, WHICH IS TRANSLATING TO W/SW FLOW ACROSS THE REGION, WITH GUSTS OF 15-20KTS REPORTED ON REGIONAL METARS. A STATIONARY BOUNDARY IS DRAPED WEST TO EAST EXTENDING FROM NRN AR EASTWARD THROUGH TN AND INTO THE VIRGINIAS. THE FORECAST FOR LATER THIS AFTN/EVENING AND INTO TONIGHT WILL REVOLVE AROUND THE CURRENT MCS HEADED TOWARD THE AREA, AND THE NEXT MCS YET TO DEVELOP IN THE WAKE OF THE CURRENT ONE. SB CAPES ~2500 J/KG WILL YIELD MORE THAN ENOUGH ENERGY TO SUSTAIN THESE STORMS THIS EVENING, CAPABLE OF DAMAGING WINDS ~60-70MPH AND PERHAPS SOME HAIL. AMPLE CAPE IS PRESENT IN THE -10C TO -30C REGION ALOFT, SO AM NOT DISCOUNTING THIS THREAT JUST YET. GUSTY TO DAMAGING WINDS WILL BE THE PRIMARY THREAT, BY FAR, AS WE'VE SEEN REPORTED UPSTREAM OVER ERN AR/WRN TN. TORRENTIAL RAINFALL WILL BE THE SECONDARY THREAT, WITH AT LEAST 1-2" POSSIBLE (PWATS ~1.7-1.8"). THIS WILL EXACERBATE THE FLOODING ISSUES THAT CREPT UP THIS MORNING WITH THE FIRST MCS (MAINLY OVER NE LIMESTONE/NW MADISON COUNTY). 4-5" OF RAIN FELL OVER SOME OF THESE LOCATIONS, SO ANY ADDITIONAL RAIN THAT FALLS WILL IMMEDIATELY CONVERT TO RUNOFF IN THESE AREAS. A SEVERE TSTORM WATCH IS IN EFFECT UNTIL 9PM THIS EVENING FOR THE ENTIRE HUN CWFA. NAM/WRFNMM SHOW THE SECOND MCS DEVELOPING LATER THIS EVENING/ OVERNIGHT OVER NE/KS AND MARCHING E/SE TOWARD THE AREA, LIKELY ARRIVING AROUND 12Z (LIKE THE ONE THIS MORNING DID). AS SUCH, POPS WERE INCREASED TO ACCOUNT FOR THE FIRST ONE LINGERING INTO LATE TONIGHT/THE SECOND ARRIVING CLOSER TO 12Z. POPS WERE ALSO INCREASED FOR TOMORROW AS THE NEXT MCS TRAVERSES THE AREA. TEMPERATURES FRIDAY WERE ADJUSTED DOWNWARD WITH REDUCED INSOLATION/INCREASED CLOUD COVER (CONCURRENT WITH THE WEAK BOUNDARY CURRENTLY TO THE NORTH SAGGING SOUTHWARD ACROSS THE AREA TOMORROW). THIS SHOULD HELP TO SPARK ADDITIONAL SHOWERS/STORMS THROUGH THE DAY FRIDAY BEFORE THE UPPER HIGH OVER TX BREAKS DOWN AND REMOVES THE "MCS PARADE" FROM THE FORECAST. FOR THE WEEKEND AND INTO EARLY NEXT WEEK, SEVERAL DISTURBANCES WILL TRAVERSE THE AREA, WITH CHANCES FOR SHOWERS/STORMS EACH DAY THROUGH MUCH OF THE EXTENDED PORTION OF THE FORECAST. A FEW STRONG TO SEVERE STORMS ARE POSSIBLE DURING THIS TIME, GIVEN THE VERY UNSTABLE AIRMASS IN PLACE AND THE BOUNDARY LURKING IN THE AREA. BOTH THE GFS/ECMWF SHOW A SLIGHTLY DIFFERENT SOLUTION FOR MUCH OF NEXT WEEK. BOTH MODELS SHOW A DISTURBANCE CLIPPING THE REGION LATE IN THE WEEKEND, BUT DEVELOPING A STRONGER UPPER LOW FROM THE CENTRAL PLAINS BY TUE/WED. THE GFS IS MORE NE WITH THIS FEATURE (OVER THE OH VALLEY REGION) WHEREAS THE ECMWF SHOWS THIS FEATURE CLOSER TO THE TN VALLEY (OVER THE MID-MS RIVER VALLEY). EITHER WAY, AN UNSETTLED WEATHER PATTERN WILL CONTINUE, WITH CHANCES FOR SHOWERS/STORMS EACH DAY. AFTN HIGHS WILL HOVER BETWEEN 85-90F AND MORNING LOWS WITHIN A FEW DEGREES OF 70F THROUGH THURSDAY. 12 && .AVIATION... /ISSUED 1237 PM CDT THU JUN 5 2014/ FOR 18Z TAFS... VFR WEATHER SHOULD CONTINUE FOR THE MAJORITY OF THIS PERIOD. THAT BEING SAID...IN AN UNSTABLE/STORMY NW FLOW...PERIODS OF SHRA/TSRA ARE LIKELY...MAINLY THIS AFTERNOON/EARLY PM. NEW ACTIVITY WAS FORMING OVER THE REGION AS OF TAF ISSUANCE. A T-STORM COMPLEX NOW EAST OF THE OZARKS COULD AFFECT THE AREA LATER IN THE DAY...WITH TEMPO CIG/VIS REDUCTIONS TO MVFR (AND POSSIBLY LOWER) AND ERRATIC WINDS IN THE HEAVIER CONVECTION. MOST OF THE CONVECTION SHOULD END LATER IN THE EVENING. LIGHT WINDS AND RESIDUAL MOISTURE COULD LEAD TO MVFR FOG/MIST BEFORE DAYBREAK FRI. RSB && .PRELIMINARY POINT TEMPS/POPS... HUNTSVILLE 71 86 69 89 / 70 80 30 30 SHOALS 71 87 68 90 / 70 80 30 30 VINEMONT 69 85 67 88 / 70 70 30 30 FAYETTEVILLE 69 84 67 87 / 70 80 30 30 ALBERTVILLE 68 84 66 88 / 70 70 30 30 FORT PAYNE 68 84 66 88 / 60 70 30 30 && .HUN WATCHES/WARNINGS/ADVISORIES... AL...NONE. TN...NONE. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Jun 5, 5:19 PM CDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 519 PM CDT THU JUN 5 2014 ALZ001>010-016-TNZ076-096-097-061000- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 519 PM CDT THU JUN 5 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...TONIGHT... AT 520 PM...A LINE OF STRONG TO SEVERE THUNDERSTORMS EXTENDING FROM FAYETTEVILLE THROUGH HUNTSVILLE AND INTO CULLMAN COUNTY. THESE STORMS WILL QUICKLY MOVE ACROSS THE AREA THIS EVENING. THE MAIN THREATS WILL BE DAMAGING WINDS OF 60 TO 70 MPH...HEAVY RAIN AND HAIL TO THE SIZE OF QUARTERS. THE THREAT OF TORNADOES IS LOW BUT NOT ZERO. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... NUMEROUS THUNDERSTORMS ARE EXPECTED TO IMPACT THE REGION THROUGH FRIDAY...BEFORE THE COVERAGE OF STORMS DIMINISHES FROM FRIDAY NIGHT THROUGH SATURDAY NIGHT. AFTER THIS BRIEF PERIOD OF LOWER STORM CHANCES...AN ACTIVE WEATHER PATTERN WILL DEVELOP ONCE AGAIN BEGINNING SUNDAY EVENING...WITH SEVERAL ADDITIONAL ROUNDS OF STORMS EXPECTED EARLY NEXT WEEK. STRONG TO LOCALLY SEVERE THUNDERSTORMS WILL BE POSSIBLE DURING THIS PERIOD AS WELL. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS POSSIBLE FROM THIS EVENING INTO FRIDAY.
In the hours before
Local storm report, Jun 5, 5:16 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
516 PM CDT THU JUN 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0506 PM TSTM WND DMG 1 NNW JONES CHAPEL 34.23N 87.06W
06/05/2014 CULLMAN AL EMERGENCY MNGR
TREES AND POWERLINES DOWN. TIME ESTIMATED FROM RADAR.
&&
DJNLocal storm report, Jun 5, 5:29 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
529 PM CDT THU JUN 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0506 PM TSTM WND DMG 3 ESE ELKWOOD 34.96N 86.68W
06/05/2014 MADISON AL EMERGENCY MNGR
TREES BLOCKING SCOTT ROAD JUST NORTH OF BOBO SECTION
ROAD.
&&
DJNLocal storm report, Jun 5, 5:32 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
532 PM CDT THU JUN 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0506 PM TSTM WND DMG 3 E HUNTSVILLE 34.72N 86.54W
06/05/2014 MADISON AL EMERGENCY MNGR
TREES DOWN ALONG WEST POINTE DRIVE SE OVER MONTE SANO.
&&
DJNLocal storm report, Jun 5, 5:35 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
535 PM CDT THU JUN 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND DMG 4 WSW ARAB 34.30N 86.56W
06/05/2014 CULLMAN AL PUBLIC
TREES DOWN. TIME ESTIMATED FROM RADAR.
&&
DJNLocal storm report, Jun 5, 5:39 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
539 PM CDT THU JUN 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM TSTM WND DMG 5 W NORMAL 34.79N 86.67W
06/05/2014 MADISON AL TRAINED SPOTTER
TREES DOWN AND UNKNOWN DAMAGE TO GAS STATION NEAR AL HWY
53 AND HWY 255.
&&
DJNLocal storm report, Jun 5, 5:42 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
542 PM CDT THU JUN 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0506 PM TSTM WND DMG 4 SSE MOORES MILL 34.79N 86.50W
06/05/2014 MADISON AL EMERGENCY MNGR
TREE DOWN ON HOUSE. TIME ESTIMATED FROM RADAR.
&&
DJNThe office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 1:52 AM CDT | Special Weather Statement | HUN | Lincoln, Moore | 38 min |
| Jun 5, 2:02 AM CDT | Severe Thunderstorm Warning | HUN | Lincoln, Moore | 28 min |
| Jun 5, 2:29 AM CDT | Severe Thunderstorm Warning | HUN | Franklin, Lincoln, Moore | 21 min |
| Jun 5, 2:57 AM CDT | Special Weather Statement | HUN | Franklin | 33 min |
| Jun 5, 4:47 AM CDT | Severe Thunderstorm Warning | HUN | Lincoln | 28 min |
| Jun 5, 5:20 AM CDT | Special Weather Statement | HUN | Lincoln | 25 min |
| Jun 5, 7:13 AM CDT | Special Weather Statement | HUN | Giles | 32 min |
| Jun 5, 3:06 PM CDT | Special Weather Statement | HUN | Lincoln, Moore | 39 min |
| Jun 5, 3:48 PM CDT | Special Weather Statement | HUN | Lincoln | 27 min |
| Jun 5, 4:37 PM CDT | Special Weather Statement | HUN | Lincoln | 23 min |
| Jun 5, 4:56 PM CDT | Special Weather Statement | HUN | Franklin, Lincoln | 49 min |
| Jun 5, 5:27 PM CDT | Severe Thunderstorm Warning | HUN | Franklin | 33 min |
| Jun 5, 5:49 AM CDT | Special Weather Statement | HUN | Limestone, Madison | 26 min |
| Jun 5, 6:13 AM CDT | Special Weather Statement | HUN | Madison | 32 min |
| Jun 5, 7:00 AM CDT | Special Weather Statement | HUN | Jackson | 30 min |
| Jun 5, 7:34 AM CDT | Special Weather Statement | HUN | Limestone, Madison | 26 min |
| Jun 5, 7:59 AM CDT | Special Weather Statement | HUN | Madison, Morgan | 31 min |
| Jun 5, 8:01 AM CDT | Flash Flood Warning | HUN | Limestone, Madison | 6 hr |
| Jun 5, 8:30 AM CDT | Special Weather Statement | HUN | Marshall | 30 min |
| Jun 5, 8:57 AM CDT | Special Weather Statement | HUN | Marshall | 33 min |
| Jun 5, 10:15 AM CDT | Special Weather Statement | HUN | Limestone | 30 min |
| Jun 5, 10:47 AM CDT | Special Weather Statement | HUN | Madison | 28 min |
| Jun 5, 3:13 PM CDT | Special Weather Statement | HUN | Lauderdale | 47 min |
| Jun 5, 3:17 PM CDT | Special Weather Statement | HUN | Jackson | 28 min |
| Jun 5, 3:24 PM CDT | Severe Thunderstorm Warning | HUN | Lauderdale | 51 min |
| Jun 5, 3:39 PM CDT | Severe Thunderstorm Warning | HUN | Jackson, Marshall | 36 min |
| Jun 5, 3:42 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin, Lauderdale | 33 min |
| Jun 5, 4:04 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin, Lauderdale, Lawrence, Limestone | 26 min |
| Jun 5, 4:11 PM CDT | Special Weather Statement | HUN | DeKalb | 49 min |
| Jun 5, 4:25 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin, Lauderdale, Lawrence, Limestone | 35 min |
| Jun 5, 4:28 PM CDT | Special Weather Statement | HUN | DeKalb | 32 min |
| Jun 5, 4:39 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb | 9 min |
| Jun 5, 4:42 PM CDT | Severe Thunderstorm Warning | HUN | Lawrence, Limestone, Madison, Morgan | 33 min |
| Jun 5, 5:00 PM CDT | Severe Thunderstorm Warning | HUN | Cullman, Jackson, Madison, Marshall, Morgan | 30 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2014Severe Thunderstorm Warnings in Tennessee, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.